Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I dont eat sugar and carbs are low,what What else can I do to lower blood sugar ?

I dont eat sugar and carbs are low,what else can I do to lower blood sugar?
Thu, 17 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  Anonymous's Response
's  Response

Why do you want to lower blood sugar? are you a diabetic and want sugar control ? if you are a diabetic then your treatment wil also play a important role. Do not ignore. If ytou suspect being a diabetic, then get sugars tested, and be on proper treatment and diet.

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What can i eat that has no carbs,no sugars no cholesterol? or, low in the above? help-i m hungry!? i am a newly diagnosed diabetic w/high blood pressure and high cholesterol . i seriously need some help. Seriously!

doctor1 MD

bp is 140/66 usually or lower. lost 100 pounds and lowered my bp meds. oddly I go through phases of dream type feeling where I feel unsure of my decisions and feel odd all around. I get head rushes when I eat sometimes like I have ben drugged. no idea whats going on. diet soda? blood sugar? any ideas?

doctor1 MD

My husband went to a preemployment physical and they found his blood sugar levels to be 440, they tested him again thinking an error and he was at 380. He is an active man, a little belly, but not terribly overweight. They asked him to go home eat some meat, excercise and come back. The following test was 3 hours after eating a pork chop (nothing else) and drinking a lot of water and it was at 275. She cleared him for work as long as he keeps up no carb no sugar diet. How dangerous is him not following up with another physician as we do not have medical insurance, he feels he can wait the 90 days?

Recent questions on  Diabetes

doctor1 MD

Why does Polcystic ovarian syndrome occur?Is it good to take glyciphage(a diabetes tablet )for that.. Gynecologist advised me to take that.she said that it is to reduce my weight. My body mass index is Normal. Then what effect this tablet will have on my pcod problem.. Please clarify me about this and also advise me on pregnancy... Thanks a lot

doctor1 MD

I am 50 years old and about to be taken off of my birth control pill that Iv'e been taking for desmynorhea. I am also type 1 diabetic and have managed it well. It works well with the ortha Novum 1/1/1 28 day birth control pill. My doctor wants to take me off because I'm 50. I do not want to because it works so well and has for many years. If I'm taken off I know my hormone levels will crash and my diabetes management will suffer. (Doctors tell me they are not related but I know They are related because I've lived it and learned to make the adjustments during my cycle for 35 years). If I'm taken off the BC pill, what is my best option to treat desmynorrhea and to keep the hormone levels at a healthy and balanced level at my age?

doctor1 MD

I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?                                                                  

doctor1 MD

Dear Doctor, I have chronic insulin-dependant diabetes and haemorrhoids. Over the last few weeks, I have had odd coloured stool. They are pale grey. I have also had stomach, and am losing sleep over it. Do you know what it could be? And what I can do to help it? Paddy Furlong                     

doctor1 MD

Yes, really I would like to know why after I eat I feel drained, sometimes shaky and need to go to sleep

doctor1 MD

Hello. For the past few weeks I have been urinating a lot and my urine is very clear. Is this cause for concern?

doctor1 MD

We have consulted a doctor and she has prescribed Tab Duphaston (10 mg) twice daily. Could you advise us of its purpose and if it has any side effects in long-term. We would really appreciate your advice on this.